The dosage is 2 capsule of 37.5-325 totaling 4 tablets. Can this hurt me?
Acetaminophen/Tramadol - I accidentally double my dosage of tramdol?
Question posted by Pumpkin4563 on 28 Jan 2013
Last updated on 28 January 2013 by Kishan Vasekar
Tramadol is relatively safe.You may feel very lightness nearing to feeling of
losing control over limbs. It happened to me with normal dose as i am very very sensitive. I used this Quality to reduce the dosage. many times I take half the dosage and visualize that it is acting and This works.
So Do not Worry and just take care and Pray--- God Bless--
Call the Pharmacist to see what he/she thinks and to ask when you should take your next dose?
Hi, i agree with Kim, you will be fine, just may feel a bit lethargic & sick & it may affect your appetite. Don't drive until the effects (if you experience them) wear off. Drink plenty of water. I've done this and was fine.
I did this once before by mistake. It may make you a bit sick but should be ok since it's only once. I now use a daily pill keeper so I know exactly what I've taken and when. Hope you feel ok.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.